# SDR USAA2013102100008

- Difficulty date: October 19, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 41,286 hours, 23,238 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 3749
- Part serial: 425
- Condition: Failed
- Location: Galley
- Part time: 33,966 hours, 19,421 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE FWD GALLEY CHILLER WAS MAKING A STRANGE NOISE, BAD BEARINGS AND A BURNING ODOR WAS GIVEN OFF.  GALLEY CONTROL PANEL WAS HOT TO THE TOUCH AND THE CHILLER BREAKER TRIPPED.  ODOR DISSIPATED.  MAINTENANCE R & R THE FORWARD GALLEY CHILLER IAW AMM 25-34-51-401.  OPS CHECK GOOD.
